Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Kham

Members
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Kham

  • Rank
    Member

Profile Information

  • Gender
    Female
  • Location
    Northern KY
  • Interests
    Jesus, family, teaching amazing kids how to dance!
  1. Yes, I definitely get this a LOT! On one of my holter monitor tests my pulse went down to 39. I absolutely feel horrible when my heart rate is at 50 or below. I called my cardiologist about it this week and he said, "Wear your compression garments and eat lots of salt, stay hydrated." Gee, thanks...lol! The nurse said with dysautonomia I will just days days that are not so good and to rest on those days.
  2. Cardio doc said this is part of the joy of Dysautonomia. Eat more salt, wear compression garments and rest until it passes.
  3. Thanks Corina, I have a call into my cardiologist. Hopefully they can help.
  4. Ever since yesterday I have been weak and feel like all the blood has fallen from my face. My bp is good for me right now...about 103/60. But my pulse has been around 49-51 and I feel like absolute crap. Anyone else ever deal with this? Should I be concerned?
  5. Thank you everyone so much for your replies. I see my cardiologist tomorrow so I will update you on what he says. I truly do appreciate all the support. What a great forum:)
  6. So, apparently I'm weird. Not a shocker...lol! My bp always runs on the low side. Recently I was put on two different meds and told to watch out because it might make my bp even lower. The first is tizanadine for my EDS which help with my muscle twitches at night. (It does help btw.) The next is propranolol for my PVC's. (kinda helps) Anyway, my bp has not gone down it has gone to almost normal. It's been running about 115/75. My energy is a bit better but I have been having horrible sadness, crying & wanting to withdrawl from everything. I absolutely would rather deal with my low bp. I wonder if since my autonomic system is wacky that these meds affect me in the exact opposite way they would "normal" people? Anyone have experience with this?
  7. badhbt, it does remind me a bit of the type of breathing my children get after a good cry (or fit). but, it's just one sudden breath not a bunch. the more I read everyone's posts I do think that I might unknowingly hold my breath and then my body has to readjust. it happens sometimes when I am really concentrating on something too. seems there are a lot of us with this problem. certainly there is some medical resources out there?
  8. A couple of times a day (mostly when I'm relaxing) I will suddenly have a breath that takes me by surprise. Like all the sudden I take a quick gasp of air that I didn't tell my body to take...weird right? The best way to describe it is that sometimes you take a breath of air...this breath takes itself. I can't seem to find any answers on this. Anyone else?
  9. I think I understand this but could someone please explain this in less "technical" terms. My brain is a little/lot foggy today:)
  10. Thank you Bigskyfam. I think I do forget sometimes. The "back to reality" is a bit unnerving sometimes.
  11. Yesterday started out to be such a great day. My husband & I have started a new church in our area & I was blessed to give my first children's sermon. IT WAS AWESOME! I loved it! At the end of the day my husband and I sat in bed talking about how great things had turned out and then BOOM...my PVCs started. I'm used to them so I blew them off. But when I layed down to go to bed they increased and I was having 10-15 of them a minute. Very dizzy & vertigo. When they didn't go away I finally went to the ER. The EKG was abnormal and they admitted me. My blood pressure was all weird. It was 103/39 at one point and then 93/45 and stayed like that but the drs never mentioned it. Anyway PVCs eventually went away and I was told to follow up with my cardio doc. It's frustrating because one minute I'm feeling pretty ok and then the next I get all of these weird symptoms. Today after all the heart activity I feel like I've been hit by a truck. Tired, weak & lonely. Wish there was someone to talk to who could say, "I totally understand, I get that too. It *****." My family is very supportive but I don't think they fully get it. Come to think of it I may not either....lol! I don't even know what category of dysautonomia I fit into. I've just been told not POTS. Sorry to barf all over everyone I just needed to vent.
  12. Yep, happens to me too. It's totally exhausting.
  13. Thank you for your replies. Sarah, the lab for my test said the normal range is 50-220. It's funny too because I already take 20mf of Prozac daily and have for years. They tried to double it but it didn't make a difference and my fatigue was worse. Then they tried to add Wellbutrin. Big mistake. I had major anxiety with that. So they tried adding a supplement called 5HTP which is supposed to naturally add serotonin to your body. At 100mg of the 5HTP on top of my Prozac I started having symptoms of serotonin syndrome so my dr discontinuted the 5HTP. Rachel, your son is lucky to have you:). My family is quite understanding most of the time about my illness but when I get so emotionally low and just want to cry all the time, it's not good. I also get quite irritable. Something has to give soon. Does all if this just go hand in hand with dysautonomia?
  14. My serotonin serum is 14 and won't budge. I feel awful. Anyone else deal with this?
×
×
  • Create New...